# SDR DALA1015313215

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 59,875 hours, 26,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, EMERGENCY LIGHT FAILED TEST.  REPLACED FWD AND AFT EPSU AND PERFORMED SUCCESSFUL TEST.  A/C RETURNED TO SERVICE.
